# SDR REXA2015100800951

- Difficulty date: October 8, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS COMPARTMENT, BETWEEN FS 295 - 310.00 AT STRINGER 27 LOCATION, THE ANTENNA DOUBLER IS CORRODED.  R & R ANTENNA DOUBLER, PN SH670-32364-7 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01, REFERENCE CO 15163115 JOB 81516311 OP 69 FOR DETAILS OF WORK PERFORMED.
